After School Sports Program 4th Quarter Module 2013

ATHLETICS bigger 22 November 2013

TO THE XAVIER COMMUNITY:

The After School Sports Program offered by Xavier Athletics and HS Physical Education Department continues to receive positive responses among its enrollees.  Membership in a sports club brings many benefits.  It is a great opportunity for students to learn a new sport, improve their fitness levels, develop self-confidence and character and other positive traits to help children become well-rounded individuals.  These sports clubs are carefully designed so that members will enjoy good facilities, competent coaches and meaningful programs.

The different programs with their corresponding 4th Quarter Module schedule and fees can be downloaded at Xavier School Website (http://w5.xs.edu.ph/category/circulars/).  All courses are also open to non-Xaverians, both boys and girls.  Please call the Athletics Office at extension 242 or 374 for further inquiries.

The following conditions apply to all courses:

  •   All classes are subject to cancellation if the minimum number of enrollees is not reached.
  •   No transfer or refund shall be allowed after the 2nd session has transpired.
  •   Attendance is the responsibility of the enrollee or his/her parents.  No make-up sessions shall be permitted except when the school cancels classes/activities.

By signing the form attached, I verify that my son/daughter is capable of participating in all activities related to the course.  I understand that sports in general are potentially dangerous activities that pose a risk of serious injury to participants.  I agree to indemnify, hold harmless, and defend, Xavier School, its employees and organizers of the club from any and all liability for injury to my son/daughter, as well as any damage or injury caused in whole or in part by my son/daughter.

Enrollment for the sports club program starts on November 25.  You may secure additional registration forms from the Cashier’s office.  Please make check payable to Xavier School.

Thank you very much.

Mr. Patrick Joseph L. Posadas
Athletics Coordinator/HS PE Department Head

Noted by:

Mr. Alvin L. Ang                                                                      Fr. Aristotle C. Dy, S.J.
Assistant Principal for Formation HS Unit                         School President 

XAVIER SCHOOL AFTER SCHOOL PROGRAM 4th QUARTER MODULE 2013

SCHEDULE AND FEES

BADMINTON                                    Minimum Age = 5YO Venue Fee
Saturdays 8:00 – 10:00 am10:00 – 12:00 pm

 

4th Quarter Schedule: Feb 8, 15, 22, Mar, 1, 8, 15, 22 & 29

Sports Center Badminton Court P4,000.00(8 2-hour sessions)

Maximum 24 students per time slot

(8 students per court)

First-come-first served

Entrance: Gate 4

BASKETBALL (by TY Tang)           Minimum Age = 5YO Venue Fee
Saturdays 3:30 – 6:00 pm 

3rd Module Schedule: Jan 4, 11, 18, 25, Feb 8, 15, 22,

                                    Mar 1

HS Gym P6,500.008 2.5-hr sessions

Entrance: Gate 9

BASKETBALL (by XBA)                 Minimum Age = 5YO Venue Fee
Wednesdays  4:00 – 5:45 pmSaturdays  8:00 – 10:00 am or 10:00 – 12:00 pm

 

4th Module Schedule:

Wednesdays:  Dec 4, 11, 18,  Jan 8, 15 & 22

Saturdays    :  Dec 7, 14, 21 Jan 11, 18 & 25

 

5th Module Schedule:

Wednesdays:  Jan 29, Feb 5, 12, 19, 26 & 28 (Friday)

Saturdays    :  Feb 8, 15, 22 Mar 1, 8 & 15

 

Sports Center Quad

P4,000.00(6 1.45-hr sessions & 6 2-hr sessions)

 

Wednesdays or Saturdays only

(6 sessions)

P3,000.00

Entrance: Gate 4

CHESS                                             Minimum Age = 7YO Venue Fee
Wednesdays  4:00 – 6:00 pmFridays  3:00 – 5:00 pm

 

4th Module Schedule: Jan 8, 10, 15, 17, 22, 24, 29, 31,

                                   Feb 5, 7, 12 & 14

GS Canteen Open Dining Area P3,500.00(12 2-hour sessions)

 

 

Entrance: Gate 4

FOOTBALL                                      Minimum Age = 4YO Venue Fee
Wednesdays  4:00 – 5:30 pmSaturdays  7:30 – 9:30am

 

4th Quarter Schedule:

Wednesdays:  Jan 8, 15, 22, Feb 5, 12 & 19

Saturdays    :  Jan 11, 18, 25, Feb 8, 15 & 22

 

Football Field

P4,000.00(6 1.5-hr sessions & 6 2-hour sessions)

 

Wednesdays or Saturdays only

P2,500.00

Entrance: Gate 9

KARATE                                          Minimum Age = 6YO Venue Fee
Mondays  4:00 – 5:30 pmSaturdays  8:00 – 9:30 am

 

3rd Quarter Schedule:

Mondays  :   Jan 6, 13, 20, 27, Feb 3 & 10

Saturdays:   Jan 11, 18, 25, Feb 8, 15 & 22

 

EED Gym

P3,500.00(12 2-hour sessions)

 

Mondays or Saturdays only

P2,000.00

Entrance: Gate 6

SHAOLIN WUSHU/KUNG-FU        Minimum Age = 5 YO Venue Fee
Saturdays  8:00 am – 10:00 am 

3rd Module Schedule: Dec 7, 14, Jan 4, 11, 18, 25, Feb 8,

                                    15, 22 &  Mar 1  

 

HS Patio

P3,500.00  (10 2-hour sessions)

 

Entrance: Gate 9

SWIMMING                                     Minimum Age = 4 YO Venue Fee
Weekdays  4:00-5:00pm; 5:00-6:00pm, 6:00 – 7:00 pm 

Saturdays 8:00-9:00am; 9:10-10:10am; 10:20-11:20am;

1:00-2:00pm; 2:00-3:00pm; 3:00-4:00pm, 4:00-5:00pm

 

May enroll anytime during the year

 

 

Swimming Pool

P4,000.00  (10 1-hour sessions)

(Consumable within 10 consecutive days/Saturdays or within  3 months)

 

Entrance: Gate 9

TABLE TENNIS                              Minimum Age = 7 YO Venue Fee
Wednesdays  4:00 – 6:00pm   Saturdays  9:00 – 11:00 am 

4th Quarter Schedule:

Wednesdays: Jan 8, 15, 22, 29, Feb 5 & 12

Saturdays    : Jan 11, 18, 25, Feb 8, 15 & 22

Sports Center Table Tennis Area P3,500.00  (12 2-hour sessions)

 

Wednesdays or Saturdays only

(6 sessions)

P2,000.00

               Entrance: Gate 4

TAEKWONDO                                Minimum Age = 5 YO Venue Fee
Fridays  4:00 – 5:30pmSaturdays 10:30 – 12:00 pm

 

3rd Quarter Schedule:

Fridays    :     Jan 24, 31, Feb 7, 14, 21, 28, Mar 7 & 14

Saturdays:    Jan 25, Feb 8, 15, 22, Mar 1, 8, 15 &22

EED Gym P5,200.00  (16 1.5-hour sessions)

 

Half Module P2,800.00

 

Entrance: Gate 6

TENNIS                                              Minimum Age = 7 YO Venue Fee
Saturdays 8:00 – 9:30am (Beginner)10:00 – 11:30am (Advance)

 

3rd Module Schedule: Dec 7, 14, Jan 11, 18, 25, Feb 8,

                                   15, 22, Mar 1, 8

Tennis Court P3,500.00  (10 1.5-hour sessions)

 

Entrance: Gate 9

VOLLEYBALL                                    Minimum Age = 7 YO Venue Fee
Tuesdays  4:00 – 6:00pmSaturdays 1:00 – 3:00pm

 

4th Module Schedule:

Tuesdays:   Jan 7, 14, 21, 28, Feb 4 & 11

Saturdays:  Jan 11, 18, 25, Feb 8, 15 & 22

HS Gym P4,000.00  (12 2-hour sessions)

 

Wednesdays or Saturdays only

(6 sessions)

P3,000.00

 

Entrance: Gate 9

 

Thanks for rating this! Now tell the world how you feel through social media. .
How does this post make you feel?
  • Appreciative
  • Excited
  • Happy
  • Inspired
  • Curious
  • Concerned

Short URL:



Be updated:

Leave a Reply

%d bloggers like this: